# SDR AALA200820081

- Difficulty date: November 11, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N19059
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 0469
- Aircraft time: 53,486 hours, 20,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: A53970870200
- Condition: Corroded
- Location: Zone 200
- Part time: 53,486 hours, 20,594 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEALING SECTION CORRODED, REPAIRED SEALING SECTION IAW SRM 53-16-18-01 ITEM NR 360.
